# SDR AALA202501306037

- Difficulty date: December 5, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,362 hours, 39,582 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  STRINGER 31R LOCATED ON FR65 IN AFT CARGO COMPARTMENT MEASURES OF CORROSION ARE, L=8.230INCH, W=0.980INCH, D=0.098INCH. MAINTENANCE REPLACED STRINGER 31 R/H SIDE LOCATED ON FRAME 64 THRU FRAME 67 ON LOWER FUSELAGE IAW A319 SRM  51-72-11-911-001, A319 SRM 51-42-11-801 AND DRAWING #D53480019.
